# SDR 9510822204

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- System (JASC): 3150 · Central Warning
- Part: Aural Warning
- Condition: Sounded
- Location: Flight Deck
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WEAK AURAL WARNING HORN SOUNDED ON TAKEOFF WITH 15 DEGREE FLAP SETTING, ABORTED TAKEOFF.  SECOND DEPARTURE WAS NORMAL. MAINTENANCE REPLACED AURAL WARNING HORN UNIT.  OPERATIONAL CHECK NORMAL.
